# SDR ASAA2018092426221

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,366 hours, 7,700 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 13536
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 9,990 hours, 3,364 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LEAK CHECK ON NR 2 PRE COOLER VALVE FOUND PRSOV TO BE LEAKING. GROUNDED - YES. REMOVED AND REPLACED NR 2 PRSOV REF AMM 36-11-04. LEAK AND OPS CHECK GOOD.
